1. bookVolume 79 (2021): Issue 2 (December 2021)
Journal Details
License
Format
Journal
eISSN
1338-9750
First Published
12 Nov 2012
Publication timeframe
3 times per year
Languages
English
Open Access

Application of the Extended Fan Sub-Equation Method to Time Fractional Burgers-Fisher Equation

Published Online: 01 Jan 2022
Volume & Issue: Volume 79 (2021) - Issue 2 (December 2021)
Page range: 1 - 12
Received: 08 Aug 2020
Journal Details
License
Format
Journal
eISSN
1338-9750
First Published
12 Nov 2012
Publication timeframe
3 times per year
Languages
English

[1] ALKAHTANI, B. S. T.: Chua’s circuit model with Atangana-Baleanu derivative with fractional order chaos, Solitons & Fractals 89 (2016), 539–546.10.1016/j.chaos.2016.03.012 Search in Google Scholar

[2] ALZAIDY, J.F.: Fractional sub-equation method and its applications to the space-time fractional differential equations in mathematical physics, J. Adv. Math. Comp. Sci. 3 (2013), no. 2, 152–163. Search in Google Scholar

[3] BEKIR, A.: New exact traveling wave solutions of some complex nonlinear equations, Commun. Nonlinear Sci. 14 (2009), 1069–1077.10.1016/j.cnsns.2008.05.007 Search in Google Scholar

[4] CHANDRAKER, V.— AWASTHI, A.—JAYARAJ. S.: Numerical treatment of Burger-Fishier equation, Procedia Technology 25 (2016), 1217–1225. https://doi.org/10.1016/j.protcy.2016.08.21010.1016/j.protcy.2016.08.210 Search in Google Scholar

[5] CHEN, Y.— WANG, Q.—LI. B.: A generalized method and general form solutions to the Whitham-Broer-Kaup equation, Chaos Solitons Fractals 22 (2004), no. 3, 675–682. https://doi.org/10.1016/j.chaos.2004.02.02410.1016/j.chaos.2004.02.024 Search in Google Scholar

[6] FAN, E.—HON, Y.C.: A series of travelling wave solutions for two variant Boussinesq equations in shallow water waves, Chaos Solitons Fractals 15 (2003), 559–566.10.1016/S0960-0779(02)00144-3 Search in Google Scholar

[7] GUO, S.—MEI, L.— LI, Y.—SUN, Y.: The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics, Phys. Lett. A. 376 (2012), no. 4, 407–411. Search in Google Scholar

[8] HE, J. H.—ABDOU, M. A.: New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos Solitons Fractals 34 (2007), 1421–1429.10.1016/j.chaos.2006.05.072 Search in Google Scholar

[9] HE, J. H.—LI, Z.B.: Fractional complex transform for fractional differential equations, Math. Comput. Appl. 15 34 (2010), no. 5, 970–973. Search in Google Scholar

[10] ILHAN, O. A.—ESEN, A.—BULUT, H. ET AL.: Singular solitons in the pseudo-parabolic model arising in nonlinear surface waves, Results Phys. 12 (2019), 1712–1715.10.1016/j.rinp.2019.01.059 Search in Google Scholar

[11] JUMARIE, G.: Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions, Appl. Math. Lett. 22 (2009), no. 3, 378–385. Search in Google Scholar

[12] KHALOUTA, A.—KADEM, A.: Solution of the fractional Bratu-type equation via fractional residual power series method, Tatra Mt. Math. Publ. 76 (2020), 127–142. Search in Google Scholar

[13] LI, Z. B.: An extended fractional complex transform, Internat. J. Nonlinear Sci. Numer. Simul. 11 (2010), 335–337.10.1515/IJNSNS.2010.11.S1.335 Search in Google Scholar

[14] MIRZAZADEH, M.—SLAMI, M. E.—ZERRAD, E. ET AL.: Optical solitons in nonlinear directional couplers by sine-cosine function method and Bernoullis equation approach, Nonlinear Dynam. 81 (2015), 1933–1949.10.1007/s11071-015-2117-y Search in Google Scholar

[15] MOHANASUBHA, R.—CHANDRASEKAR, V. K.— SENTHILVELAN, M.—LAKSH- MANAN, M.: Interplay of symmetries, null forms, Darboux polynomials, integrating factors and Jacobi multipliers in integrable second-order differential equations, Proc. R. Soc. Lond. Ser. A. Math. Phys. Eng. Sci. 470 (2014), 2163, 20130656, 20 pp. Search in Google Scholar

[16] NAHER, H.—ABDULLAH, F. A.: New traveling wave solutions by the extended generalized Riccati equation mapping method of the (2 + 1)-dimensional evolution equation, J. Appl. Math. 2012 (2012), Art. ID 486458, 18 pp. Search in Google Scholar

[17] NAHER, H.—ABDULLAH, F. A.: Generalized and improved (G′/G)-expansion method for (3+1) dimensional modified KdV-Zakharov-Kuznetsev equation, PLoS One 8 (2013), no. 5, https://doi.org/10.1371/journal.pone.006461810.1371/journal.pone.0064618366941423741355 Search in Google Scholar

[18] PODLUBNY, I.: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and Some of their Applications. Academic Press, New York, 1999. Search in Google Scholar

[19] PRADEEP, R. G.—CHANDRASEKAR, V. K.—SENTHILVELAN, M. —LAKSHMANAN, M.: On certain new integrable second order nonlinear differential equations and their connection with two dimensional Lotka-Volterra system, J. Math. Phys. 51 (2010), no. 3, 033519, 23 pp. Search in Google Scholar

[20] SELVARAJ, R.—VENKATRAMAN, S.—ASHOK, D. D.—KRISHNARAJA, K.: Exact solutions of time fractional generalized Burgers-Fisher equation using generalized Kudryashov method, Pramana — J. Phys. 94 (2020), Article number: 137. https://doi.org/10.1007/s12043-020-02001-z10.1007/s12043-020-02001-z Search in Google Scholar

[21] STAVROULAKIS, I. P.—TERSIAN, S. A.: Partial Differential Equations. An Introduction with Mathematica and Maple. 2nd edition, World Scientific Publishing Company, Singapore, 2004.10.1142/5516 Search in Google Scholar

[22] TAMIZHMANI, K. M.—KRISHNAKUMAR, K.—LEACH, P.G. L.: Symmetries and reductions of order for certain nonlinear third and second order differential equations with arbitrary nonlinearity, J. Math. Phys. 56 (2015), no. 11, Article number: 113503, 11 pp. Search in Google Scholar

[23] WAZWAZ, A.M.: The tanh method: Exact solutions of the sine-Gordon and the sinh-Gordon equations. Appl. Math. Comput. 167 (2005), 1196–1210. Search in Google Scholar

[24] WAZWAZ, A.M.: The tanh method for generalized forms of nonlinear heat conduction and Burgers-Fisher equations. Appl. Math. Comput. 169 (2005), 321–338. Search in Google Scholar

[25] ZHU, C. G.—KANG W. S.: Numerical solution of Burgers-Fisher equation by cubic B-spline quasi-interpolation, Appl. Math. Comput. 216 (2010), 2679–2686.10.1016/j.amc.2010.03.113 Search in Google Scholar

Recommended articles from Trend MD